Alert archive / New York / Small Craft Advisories in 2016

Small Craft Advisory 56, NWS Buffalo, NY

June 19, 2016

NWS Buffalo, NY issued this small craft advisory at Jun 19, 2016, 10:48 PM EDT. It took effect at Jun 20, 2016, 11:00 AM EDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jun 19, 2016, 10:48 PM EDT (02:48 UTC)
In effect from
Jun 20, 2016, 11:00 AM EDT
Expired
Jun 20, 2016, 10:30 PM EDT
In force
12 hr
Issued by
NWS Buffalo, NY

The text

As transmitted.

302 
WHUS71 KBUF 200248
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1048 PM EDT SUN JUN 19 2016

LEZ020-041-201100-
/O.NEW.KBUF.SC.Y.0056.160620T1500Z-160621T0300Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
1048 PM EDT SUN JUN 19 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TO 11 PM EDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 11 PM EDT MONDAY.

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WOOD
6 follow-up statements
020 
WHUS71 KBUF 200902
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
502 AM EDT MON JUN 20 2016

LEZ020-041-201715-
/O.CON.KBUF.SC.Y.0056.160620T1500Z-160621T0300Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
502 AM EDT MON JUN 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING
TO 11 PM EDT THIS EVENING...

* WINDS...SOUTHWEST 20 TO 25 KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
050 
WHUS71 KBUF 201146
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
746 AM EDT MON JUN 20 2016

LEZ020-041-202000-
/O.CON.KBUF.SC.Y.0056.160620T1500Z-160621T0300Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
746 AM EDT MON JUN 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING
TO 11 PM EDT THIS EVENING...

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SMITH
559 
WHUS71 KBUF 201433
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1033 AM EDT MON JUN 20 2016

LOZ042-043-202245-
/O.EXA.KBUF.SC.Y.0056.160620T1500Z-160621T0300Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
1033 AM EDT MON JUN 20 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EDT THIS EVENING.

* WINDS...SOUTHWEST 20 TO 25 KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ020-041-202245-
/O.CON.KBUF.SC.Y.0056.160620T1500Z-160621T0300Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
1033 AM EDT MON JUN 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SMITH
143 
WHUS71 KBUF 201738
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
138 PM EDT MON JUN 20 2016

LEZ020-041-210145-
/O.CON.KBUF.SC.Y.0056.000000T0000Z-160621T0300Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
138 PM EDT MON JUN 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-043-210145-
/O.CON.KBUF.SC.Y.0056.000000T0000Z-160621T0300Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
138 PM EDT MON JUN 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS...SOUTHWEST 20 TO 25 KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SMITH
130 
WHUS71 KBUF 210026
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
826 PM EDT MON JUN 20 2016

LEZ020-041-210300-
/O.CON.KBUF.SC.Y.0056.000000T0000Z-160621T0300Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
826 PM EDT MON JUN 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS...SOUTHWEST 15 TO 25 KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-043-210300-
/O.CON.KBUF.SC.Y.0056.000000T0000Z-160621T0300Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
826 PM EDT MON JUN 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS...SOUTHWEST 20 TO 25 KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE
HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

CHURCH
162 
WHUS71 KBUF 210230
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1030 PM EDT MON JUN 20 2016

LEZ020-041-LOZ042-043-210330-
/O.CAN.KBUF.SC.Y.0056.000000T0000Z-160621T0300Z/
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
1030 PM EDT MON JUN 20 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY.


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Jun 19, 8:27 PM EDT, 2 hours 21 minutes earlier.

Area forecast discussion, Jun 19, 8:27 PM EDT, 2 hours 21 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
827 PM EDT SUN JUN 19 2016

.SYNOPSIS...
High pressure anchored off the East Coast will continue to provide
our region with fair warm weather through most of Monday...then a
cold front will introduce the risk for some strong thunderstorms
Monday night. Cooler and drier air will move across in the wake of
the front on Tuesday and persist through much of the rest of the
work week. Notably warmer weather is slated for the weekend.

&&

.NEAR TERM /THROUGH MONDAY/...
The limited diurnal cu that we saw across the forecast area is
largely fading this evening with the diminishing diurnal heating.
With upper level ridging aloft and high pressure firmly in control
at the surface, expect fair weather to persist through the overnight
hours. The very warm airmass in place across the region will keep it
feeling quite balmy, with overnight lows only expected to fall into
the 60s, though a few valleys in the Southern Tier may dip into the
mid to upper 50s.

After a quiet start to the morning on Monday, it will start to
become interesting Monday afternoon though as a pre-frontal trough
will cross the region ahead of a legitimate cold front over the
Upper Great Lakes. While our warm and increasingly humid airmass
will support fairly steep low level lapse rates ahead of these
features...some of the guidance packages have been suggesting that a
warm 'nose' just under 10k ft may keep a cap on any convection that
tries to fire along the pre-frontal/lake breeze boundary. More
recent guidance has not been as limiting with convective
initiation...and given the favorable climatology for such convection
with pre-frontal troughs in our region...have introduced chc pops
across the Srn Tier for the midday and afternoon. This activity is
not expected to be significant...but the same cannot be said for
what may develop in the following evening hours. Refer to the short
term section below for details.

In terms of temperatures...H85 temps in the vcnty of 18c will easily
support afternoon highs in the upper 80s for most areas away from
the lakes...with some readings in the lower 90s anticipated across a
large portion of the Finger Lakes and Genesee Valley. It is worth
pointing out that southwest winds will freshen to 15 to 30 mph
downwind of both Lakes Erie and Ontario during the midday and
afternoon...so the resulting cooling effects will impact temps for
much of Northern Erie County as well as the Thousand Islands region.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
By 8pm Monday, a broken line of thunderstorms will likely be on our
doorstep, tracking from southwest Ontario into western and north
central NY for Monday evening. Some of these storms may become
strong to severe with damaging winds being the main threat. Expect
these storms will quickly move across the forecast area and diminish
in intensity by midnight, with the remainder of the night seeing
clearing behind the line of storms and passing cold front.

Digging into the meteorology, a sharp through will move across
Ontario into Quebec Monday evening, with a trailing cold front
crossing the lower Great Lakes into western and central NY. Ahead of
this front passage, warm air and moisture advection into the region
will push CAPE values to around 1000 to 1500 J/kg. By late Monday
afternoon, despite the building instability, forecast soundings
maintain a cap with a warm nose near 700 mb. However, into Monday
evening as height falls from the approaching through approach, the
cap will slowly erode. Expect this will help limit any afternoon
pre-frontal lake breeze convection that can typically rob some of
the instability from the main pre-frontal trough passage. The Monday
evening timing will also be beneficial in allowing the synoptically
enhanced southwesterly lake breeze to diminish some, this should aid
in allowing the ongoing convection across Ontario to cross in NY
Monday evening. Deep layer shear values and low-level helicity will
increase into Monday evening as the upper-level through approaches,
with 35 to 40 knots of 0-6km shear arriving with the pre-frontal
through. Thus some discrete cells and bowing segments are possible
and combined with fast storm motions around 40 knots will make
damaging winds gusts the main threat.

Toward midnight Monday night into Tuesday morning, the line of
storms should be exiting the forecast area into central NY and
diminishing in intensity with the waning instability due to
nightfall. Thus after midnight have the forecast showing dry
conditions with clearing skies and diminishing westerly winds behind
the front. Temperatures will fall to the lower 60s and upper 50s for
lows by Tuesday morning.

Tuesday and Wednesday will be refreshing after the warm stretch of
weather over the last few days. Broad troughing with relatively
drier and cooler air will move across the region. 850 mb
temperatures will fall to around +9 on Tuesday and to around +4C
on Wednesday. This will translate to high temperatures in the mid
to upper 70s Tuesday and low 70s on Wednesday. Diurnal cumulus
field will develop each day inland from the lakes, with mostly
sunny skies over the lakes. A few showers are possible in the
North Country Wednesday with the unstable northwesterly flow in
the higher terrain. Temperatures each night will bottom out in the
50s.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
A mid-level trough over the Northeastern states Thursday is forecast
to shift off the East Coast and be replaced by upper level ridging
by next weekend. This will translate into below normal temperatures
at the end of this coming week warming to above normal going into
the weekend. 12z model consensus agrees that a shortwave trough and
surface low should pass just south of the NY/PA border on Thursday
leading in this transition. Better chances of thunderstorms will lie
south of the forecast area but can't rule out a few stray storms
running along/across the border for which slight chance POPs have
been included. Through Friday and Saturday surface and mid-level
ridging will provide dry weather and warmer temperatures. By Sunday,
models show another northern stream trough shifting into the western
Great Lakes. Have introduced a slight/low chance for some
thunderstorms on Sunday as a leading shortwave and vort max that
both GFS and ECMWF models are showing, could trigger a few storms.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
Southwesterly gusts and lingering diurnal cu inland will continue to
diminish this evening with fading daylight. Otherwise, look for
virtually unlimited VFR conditions through the rest of tonight and
into Monday morning. As we move through the morning hours, look for
southwesterly winds to become increasingly gusty after 14-15Z, with
gusts approaching 25-35kts in the afternoon downwind of the lakes as
diurnal heating aids in the mixing down of an increasing strong low-
level jet to the surface.

The aforementioned low level jet will be moving into the region in
advance of an approaching cold front that is expected to move into
Western NY towards 00Z Tue. Isolated strong to possibly severe
thunderstorms may be possible inland of the lakes ahead of the
front, however these should remain inland of KBUF/KIAG/KART, which
should be lake-shadowed, while KROC/KJHW will face an isolated risk
for thunder after 17Z. The greatest risk for thunder will be
associated with the front itself, which is expected to cross the
forecast area between 00-06Z. Localized damaging winds/microbursts,
along with hail will be the main risks as these storms move through
Monday evening.

Outlook...

Monday Night...Mainly VFR with periods of MVFR/localized IFR with
showers and thunderstorms likely. Some thunderstorms may be
strong to severe.
Tuesday through Friday...VFR.

&&

.MARINE...
High pressure centered off the East Coast will keep a relatively
light sfc pressure gradient over the Lower Great Lakes tonight...
so this will keep light winds and negligible waves in place.

As a cold front advances southeastward from the Upper Great Lakes on
Monday...southwest winds will freshen across Lakes Erie and Ontario.
Conditions will approach small craft advisory levels...so mariners
should pay attention to updated forecasts for possible 'flags'.

The cold front will cross the Lower Great Lakes Monday evening...
producing showers and possibly some strong thunderstorms in the
process. Those with plans to be out on either lake Monday afternoon
should keep an eye on the sky and be alert to possible statements
or warnings as they may pertain to this activity.

Moderate to fresh westerlies will be found over the lakes in the
wake of the front on Tuesday...with relatively choppy water
expected...especially on the eastern ends of both lakes.

&&

.FIRE WEATHER...
On Monday...southwest winds will freshen across the region with
gusts over 30 mph expected downwind of both lakes. While the
lowest RH values will be over the Genesee Valley...the strongest
winds will be over the Niagara Frontier and North Country. This
will result in conditions that will approach Red Flag criteria.

This will continue to be monitored since any changes in the
forecast could potentially require fire weather headlines for
Monday.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...None.

&&

SYNOPSIS...RSH
NEAR TERM...RSH/WOOD
SHORT TERM...CHURCH
LONG TERM...SMITH
AVIATION...WOOD
MARINE...RSH
FIRE WEATHER...RSH/SMITH
Hazardous weather outlook, Jun 19, 10:46 AM EDT, 12 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
1046 AM EDT SUN JUN 19 2016

NYZ001>008-010>014-019>021-085-201500-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
1046 AM EDT SUN JUN 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A COLD FRONT PASSING THROUGH THE REGION LATE MONDAY AND MONDAY
EVENING WILL PRODUCE STRONG TO POTENTIALLY SEVERE THUNDERSTORMS.
THE GREATEST THREAT FROM THESE THUNDERSTORMS WILL BE DAMAGING
WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-201500-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
1046 AM EDT SUN JUN 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A COLD FRONT PASSING THROUGH THE REGION LATE MONDAY AND MONDAY
EVENING WILL PRODUCE STRONG TO POTENTIALLY SEVERE THUNDERSTORMS.
THE GREATEST THREAT FROM THESE THUNDERSTORMS WILL BE DAMAGING
WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

RSH

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 7:04 PM EDTSpecial Marine WarningBUF86 min
Jun 20, 7:46 PM EDTSevere Thunderstorm WarningBUFJefferson59 min

Nearby

Small Craft Advisories in New York, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.